# SDR 97UAL900195

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Worn
- Location: Lt Engine Egt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO LEFT ENGINE EXHAUST GAS TEMPERATURE (EGT) PROBLEM AND RETURNED TO FIELD.  REPLACED EGT W31 HARNESS. OPERATION CHECKS NORMAL.
